Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 72, NWS Gaylord, MI

July 21, 2016

NWS Gaylord, MI issued this small craft advisory at Jul 21, 2016, 3:35 AM EDT. It took effect at Jul 21, 2016, 8:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2016, 3:35 AM EDT (07:35 UTC)
In effect from
Jul 21, 2016, 8:00 AM EDT
Expired
Jul 21, 2016, 10:38 PM EDT
In force
15 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

785 
WHUS73 KAPX 210735
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
335 AM EDT THU JUL 21 2016

LMZ323-342-344>346-211545-
/O.NEW.KAPX.SC.Y.0072.160721T1200Z-160722T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
335 AM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ341-LSZ321-322-211545-
/O.NEW.KAPX.SC.Y.0072.160721T1200Z-160722T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
335 AM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
6 follow-up statements
200 
WHUS73 KAPX 211533
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1133 AM EDT THU JUL 21 2016

LMZ323-342-344>346-212345-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1133 AM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ341-LSZ321-322-212345-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1133 AM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
321 
WHUS73 KAPX 211627
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1227 PM EDT THU JUL 21 2016

LMZ323-342-344>346-220030-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1227 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ341-LSZ321-322-220000-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1227 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
101 
WHUS73 KAPX 212005
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EDT THU JUL 21 2016

LMZ323-342-344>346-220415-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
405 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ341-LSZ321-322-220000-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
405 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
693 
WHUS73 KAPX 220005
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
805 PM EDT THU JUL 21 2016


LMZ341-220400-
/O.EXP.KAPX.SC.Y.0072.000000T0000Z-160722T0000Z/
/O.NEW.KAPX.SC.Y.0073.160722T0005Z-160722T0400Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
805 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ345>347-LSZ321-322-220115-
/O.EXP.KAPX.SC.Y.0072.000000T0000Z-160722T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
805 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

LMZ323-342-344>346-220400-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-160722T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
805 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
607 
WHUS73 KAPX 220012
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
812 PM EDT THU JUL 21 2016

LMZ323-342-344>346-220400-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-160722T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
812 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-220400-
/O.CON.KAPX.SC.Y.0073.000000T0000Z-160722T0400Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
812 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
027 
WHUS73 KAPX 220238
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 PM EDT THU JUL 21 2016

LMZ323-342-344>346-220345-
/O.CAN.KAPX.SC.Y.0072.000000T0000Z-160722T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1038 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-220345-
/O.CAN.KAPX.SC.Y.0073.000000T0000Z-160722T0400Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1038 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 3:07 AM EDT, 28 minutes earlier.

Area forecast discussion, Jul 21, 3:07 AM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
307 AM EDT THU JUL 21 2016

.SHORT TERM...(Today and tonight)
Issued at 307 AM EDT Thu Jul 21 2016

High pressure center has reached the Mid Atlantic states early this
morning...while low pressure remains over the Northern Plains.
Southerly flow between these two systems continues to pull very warm
and increasingly humid air into the Western Great Lakes region.
Mainly clear skies and dry weather continue across all of Michigan
attm. All focus for upstream convection remains along and just ahead
of the cold front currently over Northern Minnesota and Eastern
North Dakota where strong instability (MUCAPES of around 5000
J/kg)...pronounced 850 mb theta e ridging and 0-3 km bulk shear of
35 to 40 kts all reside.

Cold front will lean into Northern Michigan by this afternoon...as
will the instability axis and the 850 mb theta e ridge. MUCAPES will
increase to near 4000 J/kg this afternoon and evening as high temps
soar into the mid 80s to lower 90s and dwpts push into the lower
70s. In addition...0-3 km bulk shear values will rise to around 40
kts across our entire CWA during peak heating/instability...with
descent directional shear as well. Thus...still expect chances of
showers and thunderstorms will steadily increase from NW to SE
across our entire CWA today...with the best chance developing during
the afternoon and evening. There certainly remains a chance for
severe storms given the all of above parameters coming together
during max diurnal instability...matching well with SPC slight risk
over much of Michigan. Strong/damaging winds and large hail are
possible with any severe storms...along with torrential rain. Given
the expectation of strong shear values (both speed and direction)...
isolated tornadoes are also not out of the question.

Still expect an overall diminish in both areal coverage and
intensity of ongoing convection overnight with loss of diurnal
component and as the cold front itself begins to wash out.

.LONG TERM...(Friday through Wednesday)
Issued at 307 AM EDT Thu Jul 21 2016

...More thunderstorms Saturday night into Sunday...

Ridging at the surface and aloft for Friday looks like it will hold
on into Saturday as well. This will bring a stretch of hot but
slightly less humid condtions. A northern stream trough and
associated surface cold front will then lead to increasing humidity
along with chances for showers and thunderstorms late Saturday night
and especially on Sunday. High pressure then builds back in early
next week leading to seasonable temperatures and lower humidity.
The main forecast concerns revolve around temperatures and pops
through the period.

Friday...Any showers and storms should be well east of the region
with decreasing clouds and slightly less humidity. Another hot day
with highs ranging from the middle 80s north to the middle 90s
south.

Friday night into Saturday...Not a lot expected to go on with high
pressure remaining in control. Humidity will once again be on the
increase Saturday afternoon as we get into a more moist return flow
around departing high pressure. Lows in the middle to upper 60s.
Highs in the middle 80s to lower 90s.

Saturday night into Sunday...Low pressure tracks across southern
Canada and drags a surface cold front across the region. Humidity
increases once again with some instability developing out ahead of
this system. This will lead to increasing chances for showers and
thunderstorms. Lows in the muggy middle to upper 60s and highs
ranging from the upper 70s to middle 80s.

Monday through Wednesday...Upper troughing dips down into the region
bringing small chances for a few showers across northern zones
Monday. High pressure then rebuilds back in bringing a break in the
action for Tuesday which likely holds into Wednesday. Temperatures
should be near seasonable levels with humidity levels in the
moderate range.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1147 PM EDT Wed Jul 20 2016

Evolution of showers/storms over the next one to two days is the
main forecast problem.

High pressure over the mid Atlantic coast will remain in control
of northern Michigans weather through the rest of tonight, with
solid VFR conditions persisting. Upstream, lots of warm/unstable
stretches up through the plains to subtle surface low pressure in
the Dakotas. Line of thunderstorms are now developing in that
region and up into Canada. Some of that activity may spread into
northern Michigan tomorrow morning through midday. Additional
thunderstorm development is possible Thursday afternoon and into
the evening, but will depend on how things evolve. Right now, best
chances at the terminal sites for shra/tsra appear to be through
the afternoon hours. Otherwise, conditions will remain VFR.

&&

.MARINE...
Issued at 307 AM EDT Thu Jul 21 2016

SW low level flow will strengthen today ahead of a cold front
leaning into Michigan. Winds and waves will reach SCA criteria today
across most of our nearshore areas...and will remain within criteria
tonight for most of our Northern Lake Michigan nearshore areas as
winds shift to the west behind the cold front. Chances of showers
and thunderstorms will also increase today and tonight...with the
best chance for convection during the afternoon and evening during
peak instability. There is also a chance for severe storms during
this time thanks to strong instability...high dwpt air and the
development of both speed and directional wind shear.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 8 AM this morning to 8 PM EDT this
     evening for LHZ345>347.

LM...SMALL CRAFT ADVISORY from 8 AM this morning to 8 PM EDT this
     evening for LMZ341.

     SMALL CRAFT ADVISORY from 8 AM this morning to 8 AM EDT Friday
     for LMZ323-342-344>346.

LS...SMALL CRAFT ADVISORY from 8 AM this morning to 8 PM EDT this
     evening for LSZ321-322.

&&

SHORT TERM...MLR
LONG TERM...Sullivan
AVIATION...Adam
MARINE...MLR
Hazardous weather outlook, Jul 21, 3:09 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
309 AM EDT THU JUL 21 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
221200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-5NM EAST OF
MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL
MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-GRAND TRAVERSE BAY
SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT
TO 5NM WEST OF MACKINAC BRIDGE-NORWOOD MI TO 5NM WEST OF MACKINAC
BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND
TRAVERSE LIGHT MI-POINT BETSIE TO SLEEPING BEAR POINT MI-MANISTEE TO
POINT BETSIE MI-WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO
POINT IROQUOIS MI-ST. MARYS RIVER POINT IROQUOIS TO E.
POTAGANNISSING BAY-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND
TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
309 AM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

CHANCES OF THUNDERSTORMS WILL INCREASE TODAY AND TONIGHT ACROSS THE
ENTIRE OUTLOOK AREA. SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE
AFTERNOON AND EVENING. THE MAIN THREATS ARE DAMAGING WINDS...LARGE
HAIL AND VERY HEAVY RAIN. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE
ACTIVITY WILL END FROM NORTH TO SOUTH LATER TONIGHT.

SUMMER HEAT AND HUMIDITY WILL CONTINUE TODAY...WITH AFTERNOON HEAT
INDICES IN THE LOWER TO MID 90S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY NIGHT THROUGH SUNDAY
NIGHT.

SUMMER HEAT AND HUMIDITY WILL CONTINUE INTO THE WEEKEND...WITH
AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S BOTH FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

WEATHER.GOV/GAYLORD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:41 AM EDTBeach Hazards StatementAPXBenzie, Leelanau, Manistee16 hr
Jul 21, 8:32 AM EDTSpecial Weather StatementAPXChippewa, Mackinac3 hr
Jul 21, 9:07 AM EDTSpecial Weather StatementAPXAntrim, Benzie, Charlevoix, Cheboygan, Crawford, Emmet and 9 more3 hr
Jul 21, 9:42 AM EDTSpecial Marine WarningAPX93 min
Jul 21, 10:44 AM EDTSpecial Weather StatementAPXAntrim, Benzie, Emmet, Grand Traverse46 min
Jul 21, 11:23 AM EDTSevere Thunderstorm WarningAPXGrand Traverse, Wexford37 min
Jul 21, 12:20 PM EDTSpecial Weather StatementAPXBenzie, Grand Traverse, Kalkaska, Missaukee, Wexford70 min
Jul 21, 2:06 PM EDTSpecial Marine WarningAPX84 min

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.